# SDR CA001228018

- Difficulty date: September 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB SMOKE DETECTOR LIGHT ILLUMINATED IN FLIGHT FOR 5 SECONDS, AIRCRAFT RETURNED TO THE FIELD. MAINTENANCE SECURED A LOOSE CONNECTOR PLUG ON THE BULKHEAD, SMOKE DETECTOR OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE..
